Jump to content
CrazyBoards.org

Recommended Posts

Hello!!

I hope all of you are doing well.

I've been taking Zoloft for a month and a few days. I haven't felt any effect that I should have from it, but I am continuing to take it because I don't want to alter any medication without the approval of my pdoc. However, the last few days I've been starting to think it is having a negative effect on how I feel. I usually take it in the morning (I set myself a deadline of 11am) and, according to the information I have read, about 8 hours after you take it, it is supposed to have reached its peak effectiveness, but the early evening is when I usually feel the worst. Two days ago, I forgot to take it that morning, and in the evening whilst I was watching Brazil vs Croatia, I felt great. I was laughing, smiling, joking. There was only me and another person in the room, but I felt alot better. EDIT: I took it in the evening for a few days (pdoc suggested to try this) and I didn't feel as bad in the evenings then either.

Do you think that this just a coincidence?

Has anybody else experienced this?

I'm starting to think maybe it has a negative effect on how I feel once it kicks in enough, but I don't know because I felt as bad in the evening before I start taking it.

Take care!!

Link to comment
Share on other sites

it takes it over a month to really have any effect. It's unlikely that you will be able to feel any difference regardless of what time you take or, or even if you skip a dose every now and then. It has to build up in your body slowly over time.

You're also at pretty small dose. You may have to increase the dose and then wait another month a few times before you know what it's going to do.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...